# SDR V0J2008F00000

- Difficulty date: June 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N1776A
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258750
- Engine: Garrtt TFE7315BR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 21190108000
- Part serial: 28BY1024
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW DIGITAL ELECTRONIC ENGINE COMPUTER WAS INOPERABLE UPON INSTALLATION.  (S)
